# SDR DL72L972489

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Cabin
- Component: 3114981
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR SLIDE LIGHT INOP ON LAYOVER CHECK.  REPLACED REFLECTOR ASSY DUE TO CORRODED CENTER ELECTRODE.
